# SDR SWAA2022050490643

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U25
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA LOWER SILL THRESHOLD LOCATED BTW BS 787 TO BS 847 AT LEVE STR 25R AND RBL 25 AT AFT CARGO COMPARTMENT 2022-168761 / [01] REPLACED FASTENERS AND THRESHOLD LOCATED BTW BS 787 TO BS 847 AT LEVE STR 25R AND RBL 25 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 146A8340 SHEET 28; REV:?;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
